# SDR DJFA2007010

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- Aircraft time: 7,373 hours, 5,903 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: CI108BCHL
- Part serial: 1050995
- Condition: Broken
- Location: Nr2 Com
- Part time: 7,373 hours, 5,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIP NR 1129456 ON REPO, CREW NOTICED A LOUD NOISE COMING FROM THE REAR OF THE AIRCRAFT AT FL030 AND 250 KTS. ON LANDING, MAINTENANCE DISCOVERED A LARGE PORTION OF THE NR 2 VHF ANTENNA HAD BROKEN OFF AND DEPARTED THE AIRCRAFT, THE FLIGHT PHONE ANTENNA WAS DAMAGED AND MISSING MUCH OF THE FIBERGLASS OUTER COATING, AND DAMAGE TO THE SKIN WAS FOUND THAT WAS PROBABLY CAUSED BY THE DEPARTING FRAGMENTS OF FAILED ANTENNAS.  MAINTENANCE HAS REPLACED BOTH ANTENNAS AND IS EVALUATING THE STRUCTURAL DAMAGE FOR A REPAIR.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
